| Model Number |
WW1030EN |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was received for evaluation.Visual and functional testing were performed.Visual inspection found there was no physical damage on the device.Functional testing could not confirm the reported problem.During the investigation process, the peripheral oxygen saturation (sp02) function worked as intended.The unit's sp02 was connect to a multi-parameter simulator and was able to pass the sp02's test.Sp02 simulation along with a live patient was performed and passed.During the sp02 test, the sp02 probes were manipulated at the end connections and the sp02 read correctly.The monitor worked as intended.The reported issue could not be confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the customer did not have a constant readings meaning that they were losing readings during testing.Also, they have noticed with patients that have compromised circulation it would not give readings at all.No patient injury was reported.